Jump to content

Brandy

Member Since 27 Feb 2005
Offline Last Active Yesterday, 07:14 PM

Posts I've Made

In Topic: Growing A Beard, Causing More Acne...?

29 January 2015 - 08:58 AM

Dan has said for years that he feels that daily shaving tends to work best for acne prone skin and you need to be sure you are shaving with the hair and not against it. If the acne flared up when you started growing your beard, this is probably because as you said you couldn't apply bp through the beard. Now that you have been shaving again, make sure of your technique. Watch Dan's videos. http://www.acne.org/faq.html#shave and http://www.acne.org/...to-shaving.html

Since your beard area does better when you shave regularly, you may just have to continue with shaving. Get back strictly on the regimen and the breakouts there should get back under control.

 

Hope that helps.


In Topic: Regimen Problems

29 January 2015 - 08:54 AM

The Acne.org Regimen works best when you follow it very strictly. You may want to rewatch the videos and review the entire process again.

http://www.acne.org/regimen.html

 

Take enough time to gently massage the bp into the skin well so that it isn't just sitting on top of your skin. Wait ten minutes then apply the moisturizer. Take enough time to gently massage it into the skin as well. You may still notice the feeling of something on your face but it should not feel like a thick gloopy mask.


In Topic: Motivation To Continue Is Waning

18 January 2015 - 06:52 PM

The first few months can feel like a roller coaster ride, and it may take up to three months of strict use before you see really good results.

 

BUT, the pain you are describing is not normal. A bit of itchiness and a burning sensation is common in the beginning but it should never be as painful as you described. Please discontinue and see your doctor for advice.


In Topic: Regimen-Friendly Moisturizers With Spf And Sunscreens--Any Recommendations?

18 January 2015 - 06:50 PM

Here you go: http://www.acne.org/spf.html


In Topic: Acne.org Regimen With Eczema/psoriasis?

18 January 2015 - 06:48 PM

I would not use acne products, including benzoyl peroxide, on skin that has eczema or psoriasis. Please see a doctor if you have other conditions in addition to acne. Acne meds tend to irritate the other issues and it can be tricky to treat them all.